Alert archive / New Mexico / Special Weather Statements in 2014

Special Weather Statement, NWS Albuquerque, NM

June 18, 2014Quay County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jun 18, 2014, 10:21 PM MDT for Quay County, New Mexico. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2014, 10:21 PM MDT (04:21 UTC)
Expired
Jun 18, 2014, 11:00 PM MDT
In force
39 min
Issued by
NWS Albuquerque, NM

County Quay County, NM

The radar

The Cannon AFB radar (KFDX), 58 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
2025 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WWUS85 KABQ 190421
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1021 PM MDT WED JUN 18 2014

NMZ534-535-190500-
CURRY COUNTY-QUAY COUNTY-
1021 PM MDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY AND NORTHERN CURRY
COUNTIES THROUGH 1100 PM MDT...

AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STRONG THUNDERSTORMS FROM NEAR WHEATLAND TO GLENRIO...MOVING 
EAST AT 35 MPH. THESE STRONG STORMS WILL IMPACT TRAVEL ON INTERSTATE
40 FROM EAST OF SAN JON TO THE TEXAS BORDER. 

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3498 10303 3482 10338 3502 10345 3529 10303
TIME...MOT...LOC 0420Z 252DEG 29KT 3516 10301

$$

40

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jun 18, 5:57 PM MDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 18, 5:57 PM MDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 PM MDT WED JUN 18 2014

.AVIATION...
00Z TAF CYCLE
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL GRADUALLY
DISSIPATE THROUGH AROUND 04Z TO 06Z. ACROSS THE WEST...SHOWERS AND
THUNDERSTORMS ARE HIGHER BASED PRODUCING MAINLY VIRGA WITH GUSTY
OUTFLOWS. OVER AND EAST OF THE CENTRAL MOUNTAINS...THE ACTIVITY
WILL BE WETTER WITH OCCASIONAL MVFR CIGS AND VISIBILITIES
ASSOCIATED WITH ANY THUNDERSTORM AND GUSTS OF 30KT TO 45KT. IN
ADDITION TO THE SHOWERS AND THUNDERSTORMS...GUSTY WEST TO
SOUTHWEST WINDS WILL CONTINUE THROUGH ABOUT 03Z. WEST TO EAST
CLEARING OVERNIGHT THOUGH SOME MID LEVEL CLOUDS WILL PERSIST
ACROSS THE EAST. DRIER CONDITIONS EXPECTED FOR THURSDAY...WITH A
FEW STORMS LIMITED TO THE EASTERN PLAINS. WITH AN ACTIVE FIRE
LOCATED BETWEEN KGUP AND KFMN...EXPECT SOME AREAS OF SMOKE
NORTHWEST AND NORTH CENTRAL LOCATIONS.

05

&&

.PREV DISCUSSION...343 PM MDT WED JUN 18 2014...
.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL TRACK FARTHER
NORTHEASTWARD INTO CANADA TONIGHT AND THURSDAY WHILE WEAK HIGH
PRESSURE TRIES TO BECOME ESTABLISHED OVER THE SOUTHERN CONTINENTAL
UNITED STATES. AFTER ANOTHER BREEZY TO WINDY DAY TODAY...THE WINDS
ARE EXPECTED TO DECREASE INTO THURSDAY...FRIDAY...AND THE WEEKEND.
SOME MEAGER MOISTURE CONTINUES TO FUEL A FEW SHOWERS AND
THUNDERSTORMS OVER NEW MEXICO THIS AFTERNOON...BUT MUCH OF THESE
WILL REMAIN DRY...PRODUCING LITTLE...IF ANY...MEASURABLE RAINFALL.
A FEW SHOWERS AND STORMS IN THE FAR EASTERN PLAINS MAY BECOME
STRONGER THIS EVENING WHERE BETTER MOISTURE WILL RESIDE. FOR THE
REMAINDER OF THE WEEK AND THE UPCOMING WEEKEND...THE DRYLINE WILL
DRIFT BACK AND FORTH ACROSS THE EASTERN PLAINS OF NEW MEXICO.
AREAS EAST OF THE DRYLINE WILL HAVE THE BEST CHANCES FOR SHOWERS
AND STORMS...AND A FEW STORMS MAY BECOME STRONG TO SEVERE.
OTHERWISE...SEASONABLE TEMPERATURES WILL PREVAIL ACROSS NORTHERN
AND CENTRAL NEW MEXICO.

&&

.DISCUSSION...
FORECAST MODELS SEEMED TO PINPOINT THE SLIGHTLY LOWER WIND SPEEDS
TODAY BETTER THAN WAS EXPECTED. THUS FAR...MOST SITES HAVE STAYED
A FEW TO SEVERAL MPH BELOW YESTERDAY'S SPEEDS AND BELOW ADVISORY
CRITERIA. THIS IS PRIMARILY DUE TO THE SURFACE LOW NOT BEING AS
DEEP IN CO...ALONG WITH SLIGHTLY WEAKER SPEEDS ALOFT. DEWPOINTS
HAVE NOT FULLY MIXED OUT EITHER WHICH THE NAM WAS KEYING ON
YESTERDAY. LOWEST DEWPOINTS ARE UP IN THE FOUR CORNERS IN THE 20S
WITH READINGS RISING FARTHER TO THE SOUTHEAST WITH STILL SOME 50S
IN CURRY AND ROOSEVELT COUNTIES. THE CROP OF ECHOES CURRENTLY
SHOWING UP ON RADAR IS LESS THAN YESTERDAY WITH CELL STRUCTURES
BEING SMALLER AND LESS VERTICALLY DEVELOPED. MOST OF THIS WILL
PRODUCE LITTLE TO NO RAINFALL...EXCEPT UNDER THE STRONGER CELLS.
BEST PROSPECTS FOR ACTUAL WETTING RAINFALL WILL BE IN CURRY AND
ROOSEVELT COUNTIES WHERE BEST JUICE IS...BUT WINDOW OF OPPORTUNITY
IS SHRINKING FAST WITH POTENTIAL FOR DRIER DEWPOINTS TO MIX
EASTWARD AND INHIBIT DEVELOPMENT. SECONDARY DRYLINE OR MARKER OF
DEEPER BOUNDARY LAYER MOISTURE CAN BE SEEN JUST BEYOND THE EASTERN
NM/WEST TX BORDER WHERE MORE ROBUST CELLS ARE.

CHANGES INTO THURSDAY'S WEATHER WILL BE CENTERED ON THE DRYING
TREND WITH RESPECT TO DEWPOINTS/PWATS AND A NOTABLE DECREASE IN
WINDS ALOFT AND AT THE SURFACE. A WEAK SURFACE FRONT WILL ALSO BE
DRAWN INTO THE NORTHEAST CORNER OF NM. ISOLATED POPS HAVE BEEN
LEFT IN OVER THE EASTERN TIER OF PLAINS ZONES WITH A SMALL SLIVER
OF SCATTERED 30 PERCENT POPS NEAR CURRY AND ROOSEVELT COUNTIES
AGAIN. THE FRONT COULD BE A FOCUS FOR A FEW STORMS...AND IN THE
FAR EASTERN PLAINS...SOUTH OF INTERSTATE 40...THE SURFACE WINDS
WILL RETAIN A SOUTHEASTERLY COMPONENT THAT WILL KEEP THE HIGHER
DEWPOINTS IN PLACE THERE.

THE DRYLINE WILL SLOSH BACK WESTWARD THURSDAY NIGHT INTO
FRIDAY...SETTING THE STAGE FOR MORE STORMS FRIDAY AFTERNOON AND
EVENING. SOME SUBTLE INCREASE TO MOISTURE MAY EVEN SEEP INTO SOME
SOUTHWESTERN TO WEST CENTRAL AREAS...SO SOME DRY STORMS WERE
INTRODUCED THERE. THE MOISTURE IN THE EASTERN PLAINS STAYS
ENTRENCHED OVER THE AREA THROUGH THE LATE PART OF THE DAY WITH
SOUTHEASTERLY SURFACE WINDS ALSO PROVIDING AN INCREASE TO BULK
SHEAR THERE. THIS COULD SPARK SOME STRONG TO SEVERE STORMS IN THE
EASTERN PLAINS...AND THIS HAS BEEN INTRODUCED TO THE FORECAST
GRIDS.

SATURDAY AND SUNDAY APPEAR TO BE FAIRLY SIMILAR WITH SUBTROPICAL
HIGH PRESSURE SHOWING UP OVER THE EASTERN PACIFIC WATERS WITH AN
EXTENSION INTO NM. THIS WOULD SUGGEST TO KEEP THE WEST MOSTLY
DRY...BUT DAILY DRYLINE SLOSHES WESTWARD WILL BE SOMETHING TO
WATCH...AS IT USUALLY IS THIS TIME OF YEAR. EASTERN HALF HAS BEEN
INCLUDED AS THE HIGHER PROBABILITY AREA FOR SHOWERS/STORMS...BUT
STILL ONLY ISOLATED 20 PERCENT COVERAGE IS IN THE FORECAST FOR
NOW. THE NORTHEAST MAY SEE AN UPTICK IN CONVECTION MONDAY AND
TUESDAY AS ANOTHER BACK DOOR FRONT APPROACHES. THIS CONVECTIVELY
AIDED COLD POOL COULD HELP DRIVE MOISTURE FARTHER WEST EARLY NEXT
WEEK.

52

&&

.FIRE WEATHER...
...SCATTERED MOSTLY DRY CONVECTION UNTIL EARLY TO MID EVENING...

A FEW SPOTS HAVE REACHED MARGINALLY CRITICAL WIND AND HUMIDITY
LEVELS BY MID AFTN...MAINLY ACROSS PORTIONS OF THE RIO GRANDE VALLEY
AND NW PLATEAU...BUT NOTHING WIDESPREAD AT MID AFTN OR EXPECTED FOR
THE REST OF THE DAY. THIS WILL BE THE LAST TIME IN THE FORESEEABLE
FUTURE THAT WE EXPECT TO SEE CRITICAL WIND AND RH CONDITIONS...WITH
THIS WEEKEND BEING THE ONLY NEARER TERM POTENTIAL FOR EVEN GETTING
CLOSE TO CRITICAL LEVELS. ALSO AGAIN THIS AFTN FAIRLY NUMEROUS...BUT
VERY SMALL AND MOSTLY DRY...CELLS HAVE DEVELOPED. BUT ONLY A FEW
HAVE MANAGED TO GENERATE ANY CLOUD TO GROUND LIGHTNING. TREND SHOULD
CONTINUE INTO EARLY TO MID EVE...AFTER WHICH TIME IT SHOULD
DISSIPATE. CELLS WETTER FOR THE MOST PART ACROSS EAST CENTRAL AND SE
PLAINS WITH A HIGHER PERCENTAGE PRODUCING SOME LIGHTNING. THESE MAY
LAST A LITTLE LONGER INTO THE EVENING.

WHILE THE AIR MASS WILL REMAIN QUITE DRY ACROSS MOST OF WEST AND
CENTRAL NM SFC WINDS WILL BE TRENDING QUITE SIGNIFICANTLY LOWER FOR
THU AND FRI BEFORE COMING UP A LITTLE FOR THIS WEEKEND. BEST CHANCE
FOR WETTING PRECIPITATION WILL BE OVER THE FAR EAST CENTRAL AND SE
PLAINS. AFTN TEMPS WILL EASE UP SOME AS WELL WITH READINGS ABOVE
NORMAL AGAIN FOR NEARLY ALL OF THE NW TWO THIRDS OF THE STATE
BEGINNING SAT AND PERHAPS AS EARLY AS FRI...CONTINUING INTO EARLY
NEXT WEEK. EXPECT LOW LEVEL MOISTURE INTRUSIONS OVERNIGHT AND INTO
THE MORN HOURS EACH MORNING THRU THE WEEKEND AS WELL...BEING DRIVEN
BACK SOME DURING THE AFTN AND EARLY EVE HOURS.

MODEL GUIDANCE STILL NOT IN TOTAL...THOUGH SOMEWHAT BETTER...
AGREEMENT WITH WX PATTERN FOR NEXT WEEK. STILL LOOKS LIKE MOISTURE
INCREASE ACROSS CENTRAL AND ESPECIALLY WESTERN AREAS TO BE LARGELY
DEPENDENT ON JUST HOW FAR WEST A FAIRLY STRONG BACK DOOR FRONT CAN
GET EARLY NEXT WEEK. HOWEVER HIGH PRESSURE ALOFT STILL TRYING TO
NUDGE IN FROM THE SW INTO NM...WHICH SHOULD KEEP DEEPER MOISTURE E
OF CENTRAL MTN CHAIN. STILL MAY BE ENOUGH FOR AT LEAST A QUASI
REPEAT OF TODAY AND TUESDAYS CONDITIONS...PERHAPS A LITTLE WETTER
FOR AREAS BETWEEN THE DIVIDE AND CENTRAL MTN CHAIN. NOT A DEFINITE
OCCURRENCE YET THOUGH BY ANY MEANS.

43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 18, 5:42 AM MDT, 16 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 AM MDT WED JUN 18 2014

NMZ501>540-191200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
542 AM MDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING SOUTH AND EAST OF A LINE FROM CLAYTON TO SANTA ROSA TO
ROSWELL...WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MONDAY AFTERNOON AND EVENING...A MOIST COLD FRONT IS FORECAST TO
PLUNGE SOUTHWARD THROUGH THE EASTERN PLAINS UNDER NORTHWEST FLOW
ALOFT. SHEAR AND INSTABILITY MAY BE SUFFICIENT FOR SEVERE
THUNDERSTORMS TO DEVELOP.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ACROSS PORTIONS OF THE EASTERN
PLAINS DURING THE AFTERNOON AND EVENING ON TODAY AND MONDAY.

44

In the hours before

Local storm report, Jun 18, 4:46 PM MDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     NON-TSTM WND GST 1 SSE CLINES CORNERS    35.00N 105.66W
06/18/2014  M61 MPH          TORRANCE           NM   ASOS

            KCQC ASOS. GUST FROM PASSING SHOWER.

&&

CORRECTED REMARKS

EVENT NUMBER ABQ1401071

SHOEMAKE
Special weather statement, Jun 18, 9:54 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
954 PM MDT WED JUN 18 2014

NMZ534-535-190415-
CURRY COUNTY-QUAY COUNTY-
954 PM MDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY AND EXTREME NORTHERN
CURRY COUNTIES THROUGH 1015 PM MDT...

AT 951 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM SOUTHWEST OF SAN JON TO SOUTH OF NARA
VISA...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SAN JON...GLENRIO AND BARD
AS WELL AS INTERSTATE 40 AROUND SAN JON.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3488 10322 3504 10349 3552 10309 3550 10303
      3519 10303
TIME...MOT...LOC 0352Z 242DEG 34KT 3508 10329

40
Special weather statement, Jun 18, 10:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1021 PM MDT WED JUN 18 2014

NMZ534-535-190500-
CURRY COUNTY-QUAY COUNTY-
1021 PM MDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY AND NORTHERN CURRY
COUNTIES THROUGH 1100 PM MDT...

AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR WHEATLAND TO GLENRIO...MOVING
EAST AT 35 MPH. THESE STRONG STORMS WILL IMPACT TRAVEL ON INTERSTATE
40 FROM EAST OF SAN JON TO THE TEXAS BORDER.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3498 10303 3482 10338 3502 10345 3529 10303
TIME...MOT...LOC 0420Z 252DEG 29KT 3516 10301

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:54 PM MDTSpecial Weather StatementABQQuay21 min
Jun 19, 2:03 PM MDTSpecial Weather StatementABQRoosevelt27 min
Jun 19, 2:15 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
Jun 19, 2:53 PM MDTSpecial Weather StatementABQCurry52 min
Jun 19, 2:57 PM MDTSevere Thunderstorm WarningABQRoosevelt48 min
Jun 19, 3:04 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt56 min
Jun 19, 3:08 PM MDTSpecial Weather StatementABQCurry37 min
Jun 19, 3:50 PM MDTSevere Thunderstorm WarningABQRoosevelt55 min
Jun 19, 3:57 PM MDTSevere Thunderstorm WarningABQCurry33 min
Jun 19, 4:31 PM MDTSevere Thunderstorm WarningABQCurry29 min
Jun 19, 4:59 PM MDTSevere Thunderstorm WarningABQCurry61 min

Nearby

Special Weather Statements in New Mexico, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.